# SDR TWAA9802602

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 736664E
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

JFK - FLT 12 - THE RIGHT ENGINE GENERATOR FAILED.  EICAS MESSAGE RT GEN OFF DISPLAYED.  FLT RETURNED TO JFK.  PLACARDED GEN INOP PER MEL.  ON LAYOVER, THE RT IDG WAS REPLACED.  (M)
